# SDR ASAA2021101536316

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,049 hours, 13,924 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY POWER CB POPPED OUT. GROUNDED - YES. RESET STANDBY PWR C/B PER REF B737-800 AMM 20-60-01. PERFORMED P5-13 ELEC LITE MSG BITE PROCEDURES REF B737-800 FIM 24-31 TASK 801, FOUND "AUX BAT CHGRS INOP" MSG LOGGED. PERFORMED FIM 24-31 TASK 829, RESET FAULT, MSG CLEARED.
